On probability and moment inequalities for supermartingales and martingales

Nagaev, S. V. . Acta Applicandae Mathematicae 2003. 79 (1-2) :35-46

Locate this article in:

Bibtex

@article{CIS-206264,
  Author = {Nagaev, S. V.},
  Title = {On probability and moment inequalities for supermartingales and martingales},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {79},
  Number = {1-2},
  Year = {2003},
  Pages = {35--46},
  Keywords = {Separable Banach space, Expectation, Burkholder inequality, Rosenthal inequality, filtered probability space, Bernstein inequalities, Bennet–Hoeffding inequalities, Fuk inequality}
}

Similar articles